Journal of Symbolic Logic

On Closed P-Sets with $\operatorname{ccc}$ in the $\omega^\ast$

Rvszard Frankiewicz, Saharon Shelah, and Pawel Zbierski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

It is proved that--consistently--there can be no ccc closed P-sets in the remainder space $\omega^\ast$.

Article information

Source
J. Symbolic Logic, Volume 58, Issue 4 (1993), 1171-1176.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744367

Mathematical Reviews number (MathSciNet)
MR1253914

Zentralblatt MATH identifier
0794.03070

JSTOR
links.jstor.org

Citation

Frankiewicz, Rvszard; Shelah, Saharon; Zbierski, Pawel. On Closed P-Sets with $\operatorname{ccc}$ in the $\omega^\ast$. J. Symbolic Logic 58 (1993), no. 4, 1171--1176. https://projecteuclid.org/euclid.jsl/1183744367


Export citation